# SDR DALA2015090605532

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1119-1121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS FOUND ON RT CUSP WEB BETWEEN BS 1119-1121, X=-60.  REPAIRED IAW SRM 53-20-02, FIG 15, 51-30-01, 51-30-03, 51-30-05 AND 51-10-03.
